MathSciNet Relay Station
MathSciNet bibliographic data
MR2269978 15A24
Peng, Zhuo-hua; Hu, Xi-yan; Zhang, Lei An efficient algorithm for the least-squares reflexive solution of the matrix equation $A_1XB_1=C_1,\ A_2XB_2=C_2$. Appl. Math. Comput. 181 (2006), no. 2, 988–999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement